# SDR ASOA201101513

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,213 hours, 23,571 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST - FORCE NECESSARY TO OPERATE HANDLE IS 55 LBF, ALLOWABLE LIMIT IS 30 LB.  REMOVED RT EMERGENCY EXIT LINING PANEL 843AZ IAW AMM 52-21-02-000-801, STEP 2B.  INSTALLED RT OVERWING EMERGENCY EXIT LINING PANEL 843AZ IAW AMM 52-21-02-400-801 SUBTASK 52-21-02-410-002(B). ADJUSTED RT OVERWING EMERGENCY EXIT IAW AMM 52-21-00-820-801.  PERFORMED FUNCTION TEST OF OVERWING EMERGENCY EXIT IAW AMM 52-21-00-720-801.  FUNCTION TEST ON RT OVERWING EMERGENCY EXIT GOOD.
